# SDR CALA2018020900496

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 416N2201U17
- Condition: Gouged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD SLIDE GUIDE PIN GOUGED.  REMOVED AND REPLACED THE GUIDE PIN IAW  SRM 51-40-0 2.
